+91 8617752708

Asian Research Journal of Mathematics, 2456-477X,Vol.: 9, Issue.: 2


αIg-Separation Axioms in Ideal Topological Spaces


S. Maragathavalli1 and D. Vinodhini2*

1Department of Mathematics, Government College of Arts and Science, Coimbatore, Tamil Nadu, India.

2Department of Mathematics, SVS College of Engineering, Coimbatore, Tamil Nadu, India.

Article Information
(1) Hari Mohan Srivastava, Professor, Department of Mathematics and Statistics, University of Victoria, Canada.
(1) G. Srinivasarao, Tirumala Engineering College, Jawaharlal Nehru Technological University, India.
(2) Murat Kirişci, İstanbul University, Turkey.
(3) Mohammed El Azhari, Morocco.
Complete Peer review History: http://www.sciencedomain.org/review-history/24155


In this research paper, αIg-open sets are used to define and study some separation axioms in ideal topological spaces. The implications of these axioms among themselves and with the known axioms are investigated.

Keywords :

Ideal topological spaces; αIg-closed sets; αIg-T0 space; αIg-T1 space; αIg-T3 space.

Full Article - PDF    Page 1-8

DOI : 10.9734/ARJOM/2018/40636

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,

+91 8617752708


Third Floor, 207 Regent Street
London, W1B 3HH,

+44 20-3031-1429